# SDR DALA1170510929

- Difficulty date: November 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND DAMAGED FLAME SPRAY COAT ON RT RUDDER SKIN SURFACE.  RIGHT RUDDER SKIN SUFACE WAS REPAIRED IAW DC9/MD80 SRM 51-70-1A PAR 23 AND OPN JIC 1031 CARDS 1770 AND 1778.
